# SDR YEN2008F00005

- Difficulty date: June 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- System (JASC): 2300 · Communications System
- Part: Module
- Part number: 1707789E
- Part serial: 0121
- Condition: Malfunctioned
- Location: Comms
- Part time: 6,238 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, THE SPDA FAIL EICAS APPEARED IN FLIGHT ON THE ELEC PG THE AC BUSS TIE, APU ICON, AC BUSS 2, TRU, DC BUSS 2.  DC US ICON FLASHED FROM GREEN POWERED TO DASHES.  COMPLIED W/QRH PROCEDURE.  AFTER LDG ENG 1, 2 NO DISPLAY MSG AND CARGO FIRE PROT FAULT APPEARED AFTER LDG.  REPLACED SPOA COMMS MODULE SLOT 8 SPDA, NR 2, MM 24-61-07-400-301-A.  (K)
